# SDR PLGA321951

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815BE
- Make and model: Beech 1900C
- Aircraft serial: UB54
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS SDR (DATED 3-21-95) IS TO CLOSE OUT AN SDR DATED 3-8-95 WHERE THE FLAPS WERE MEL'D AFTER FAILING IN THE TAKEOFF POSITION.  MAINTENANCE CLEANED AND LUBED THE FLAP ASYMMETRY SWITCHES AND PERFORMED SATISFACOTRY OPERATIONAL CHECK OF THE SYSTEM.  (X)
